# SDR 96UAL900881

- Difficulty date: November 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Engine: Pwa PW4077
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Part number: 213W212010
- Condition: Cracked
- Location: Lt Pack
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AIR CONDITIONING PACK INLET DUCT HAS HOLE 2.5 INCHES LONG BY 1 INCH WIDE.  HOLE IS AT THE END OF A FOUR INCH LONG CRACK EXTENDING FROM WELDED BOSS.  *S/D*  FAILURE ATTRIBUTED TO FATIGUE CRACK ASSOCIATED WITH PITTING CAUSED BY ELECTRIC WELDING ARC STRIKE DURING MANUFACTURE.  PROCESS CHANGES HAVE BEEN IMPLEMENTED TO AVOID FUTURE PROBLEMS.  FLEETWIDE INSPECTION PROJECT INITIATED TO ADDRESS SUSPECT PARTS.
